# SDR AWXA9500254

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106109639
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

PHX-OMA - ON FINAL APPROACH CREW ATTEMPTED APU START AND APU FIRE WARNING ILLUMINATED.  FIRE HANDLE PULLED AND WARNING SILENCED.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER PROBLEMS.  CONTRACT MAINTENANCE REMOVED APU SHROUD AND CONFIRMED NO EVIDENCE OF FIRE.  UNMANNED STATION RELEASE WAS ISSUED AND AIRCRAFT CONTINUED IN SERVICE TO LAS.  LAS MAINTENANCE PLACARDED APU INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LOWER FIRE LOOP.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (W)
